MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 14"(36CM)APPX3.0ML, TRIFUSE EXT SET W/3 MICROCLAVE CLEAR¿,3 BCV,4-WAY NANOCLAVE¿; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 14"(36CM)APPX3.0ML, TRIFUSE EXT SET W/3 MICROCLAVE CLEAR¿,3 BCV,4-WAY NANOCLAVE¿; STOPCOCK, I.V. SET
Catalog Number AC235
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Received one used ac235 trifuse ext set w/3 microclave for inspection.The male luer was separated from the tubing as received.The tubing and bond pocket were measured and found to meet product dimensions.The reported complaint can be confirmed.The probable cause is due to insufficient solvent applied during manual assembly in manufacturing.
 
Event or Problem Description
The event occurred on an unknown date involving a 14"(36cm)appx3.0ml, trifuse ext set w/3 microclave clear¿,3 bcv,4-way nanoclave¿ stopcock(red ring) where the reporter stated that they had a failed device event associated with set ext trifuse 14in w/3.The patient was playing on the playmat on the floor.Patient's mom called the rn, and the rn walked in and saw the trifuse extension set was broken off and disconnected for the line.There was patient involvement and no adverse event.

Brand Name
14"(36CM)APPX3.0ML, TRIFUSE EXT SET W/3 MICROCLAVE CLEAR¿,3 BCV,4-WAY NANOCLAVE¿
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20834786
Report Number9617594-2024-01716
Device Sequence Number3918169
Product Code FMG
UDI-Device Identifier00887709122062
UDI-Public00887709122062
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAC235
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/12/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2024
Initial Report FDA Received Date12/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown